American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Tran Vu Khanh and Ninh Van Thu. Iterates of holomorphic self-maps on pseudoconvex domains of finite and infinite type in $\mathbb C^n$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kohei Ueno. B\"ottcher coordinates at superattracting fixed points of holomorphic skew products. Conform. Geom. Dyn. 20 (2016) 43-57.
Abstract, references, and article information   
View Article: PDF

[3] Sylwester Zajac. Hypercyclicity of composition operators in Stein manifolds. Proc. Amer. Math. Soc. 144 (2016) 3991-4000.
Abstract, references, and article information   
View Article: PDF

[4] De-Qi Zhang. $n$-dimensional projective varieties with the action of an abelian group of rank $n-1$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] P. Mellon. A Jordan Approach to Iteration Theory for Bounded Symmetric Domains. Contemporary Mathematics 667 (2016) 211-221.
Book volume table of contents
View Article: PDF

[6] Marco Abate and Jasmin Raissy. A Julia-Wolff-Carath\'eodory theorem for infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 368 (2016) 5415-5431.
Abstract, references, and article information   
View Article: PDF

[7] Jérémy Blanc and Serge Cantat. Dynamical degrees of birational transformations of projective surfaces. J. Amer. Math. Soc. 29 (2016) 415-471.
Abstract, references, and article information   
View Article: PDF

[8] Leandro Arosio and Filippo Bracci. Canonical models for holomorphic iteration. Trans. Amer. Math. Soc. 368 (2016) 3305-3339.
Abstract, references, and article information   
View Article: PDF

[9] Taeyong Ahn. Equidistribution in higher codimension for holomorphic endomorphisms of $\mathbb{P}^k$. Trans. Amer. Math. Soc. 368 (2016) 3359-3388.
Abstract, references, and article information   
View Article: PDF

[10] Tuyen Trung Truong. Some dynamical properties of pseudo-automorphisms in dimension $3$. Trans. Amer. Math. Soc. 368 (2016) 727-753.
Abstract, references, and article information
View Article: PDF

[11] Kang-Tae Kim and Ninh Van Thu. On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Amer. Math. Soc. 367 (2015) 867-885.
Abstract, references, and article information   
View Article: PDF

[12] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[13] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[14] Olena Ostapyuk. On convergence to the Denjoy-Wolff point in the parabolic case. Contemporary Mathematics 590 (2013) 153-159.
Book volume table of contents   
View Article: PDF

[15] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[16] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information   
View Article: PDF

[17] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[18] Shenglan Yuan. Parameter Plane of a Family of Meromorphic Functions with Two Asymptotic Values. Contemporary Mathematics 573 (2012) 245-256.
Book volume table of contents   
View Article: PDF

[19] Dominique Cerveau and Julie Déserti. Itération d’applications rationnelles dans les espaces de matrices. Conform. Geom. Dyn. 15 (2011) 72-112. MR 2833474.
Abstract, references, and article information   
View Article: PDF

[20] Feng Rong. Parabolic manifolds for semi-attractive analytic transformations of $\mathbf{C}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 5207-5222. MR 2813413.
Abstract, references, and article information   
View Article: PDF

[21] Roland K. W. Roeder. A dichotomy for Fatou components of polynomial skew products. Conform. Geom. Dyn. 15 (2011) 7-19. MR 2769221.
Abstract, references, and article information
View Article: PDF

[22] Francesco Degli Innocenti and Chiara Frosini. Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity. Proc. Amer. Math. Soc. 139 (2011) 619-625. MR 2736343.
Abstract, references, and article information   
View Article: PDF

[23] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[24] Jasmin Raissy. Simultaneous linearization of holomorphic germs in presence of resonances. Conform. Geom. Dyn. 13 (2009) 217-224. MR 2540705.
Abstract, references, and article information   
View Article: PDF

[25] Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke. Second angular derivatives and parabolic iteration in the unit disk. Trans. Amer. Math. Soc. 362 (2010) 357-388. MR 2550155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jeffrey Diller and Vincent Guedj. Regularity of dynamical Green's functions. Trans. Amer. Math. Soc. 361 (2009) 4783-4805. MR 2506427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Laura Molino. The dynamics of maps tangent to the identity and with nonvanishing index. Trans. Amer. Math. Soc. 361 (2009) 1597-1623. MR 2457410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Feng Rong. The Fatou set for critically finite maps. Proc. Amer. Math. Soc. 136 (2008) 3621-3625. MR 2415046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kazutoshi Maegawa. Ascoli-Arzelà type theorem for rational iterations on the complex projective plane. Proc. Amer. Math. Soc. 136 (2008) 2875-2879. MR 2399053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Adrian Jenkins. Further reductions of Poincaré-Dulac normal forms in ${\mathbf{C}}^{n+1}$. Proc. Amer. Math. Soc. 136 (2008) 1671-1680. MR 2373596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia